# SDR 2003FA0000902

- Difficulty date: July 11, 2003
- Submitted: September 9, 2003
- Operation: General aviation
- Aircraft: N9515B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0846
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: C1560200101
- Condition: Cracked
- Location: Engine Exhaust
- Part time: 1,185 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING MUFFLER AND SHROUD IAW AD 83-14-04, A CRACK WAS FOUND AROUND A WELD ON THE AFT END OF THE CAN.
